# SDR FOTR20006NR5495

- Difficulty date: February 1, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556156
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE ON UPPER FLANGE OF BS 1050 FRAME BETWEEN STR 27L-28L.  REPAIRED ON FASI WO NR 20006, N/R 05495.  REPAIRED FRAME AT STA 1050 BETWEEN STR 27L AND 28L IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.063, DIM: 18.60 BY 4.125.  CUT OUT DIM: 1.250 BY 1.0.
